Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Overweight, eats chapati in the evening causing cold and in turn fever. Alternative to reduce heat content in body?

Hi Doctor, My husband is overweight ,hes trying to reduce his weight by taking chapathi daily in the evening,but wheat is causing heat content in his body and in turn hes gettting cold and in turn fever , so Can you please suggest what could be a better choice to reduce this heat while taking chapathis, and one more doubt He use to take buttermilk everyday along with chapathi to compensate heat content, but he stops taking buttermilk when he get cold as he belives that taking buttermuilk when having cold increses cold.Is it true?
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  512
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
HELLO....



WELCOME TO HCM .....



THERE ARE SO GOOD MEDICINE IN HOMEOPATHY FOR OBESITY ... OVERWEIGHT LIKE phty, fucus.. and MANY MORE . TO KNOW MORE ABOUT HOMEOPATHY AND FOR FREE ONLINE HOMEOPATHIC CONSULTATION VISIT THIS LINK

http://drvaderahomoeo.blogspot.in/p/health-question-answer.html



BYE AND MEET FOR BETTER HEALTH...
Answered: Fri, 7 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor